Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My 9 and a half months old daughter is taking medicine as prescribed by the doctor for cough n cold. But each time she takes medicine, she immediately vomits. So my question is" if she vomits on taking medicine immediately, should I give the same again then"

3 Doctors Answered
Must tell what medicines are given. If people just say" my child is taking medicines" how can anyone give an answer. Generally speaking, if the medicine is vomited out immediately before reaching stomach you surely can repeat and you must! to have any effect on the disease.
1 person found this helpful
Yes.
1 person found this helpful
Some medicine can be repeated not all
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.